# SDR A6WA201306181020

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N461A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 22,897 hours, 22,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Corroded
- Location: Nlg Door Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG AFT DOOR RT UPPER FITTING ATTACH BUSHING CORRODED.  R & R FITTING AND ACCOMPLISHED REPAIR IAW REO 601R-53-11-2319.
